# SDR P5CA9700215

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER LT SMALL PUNCTURE ON SURFACE STA 157.7.  REPAIRED IAW SRM 51-40-09 BY APPLYING FIBERGLASS OVERLAYS AND PAINTED IAW SRM 51-24-11.
